Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from scalp folliculitis. How to get rid of it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Question
hi sir
i am suffering with a problem of scalp Scalp folliculitis
so please help me to get rid of it
Posted Wed, 29 Aug 2012 in Skin Hair and Nails
 
 
Answered by Dr. Ramesh M.Vachharajani 1 hour later
Hi XXXXXX,
Thanks for writing.
For the scalp folliculitis, the following measures will help:
a. use a ketoconalzole shampoo on your scalp. you can use Nizral 2% shampoo and this needs to be applied for 20 minutes on the scalp before washing your hair
b. On the lesions themselves, apply clindamycin ointment locally.
c. If the condition persists, see a dermatologist for a prescription of oxytetracycline.
You will be better soon.
Hope, I answered your query.
If you have further query or clarification, please ask.
I will be happy to help.
Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: Suffering from scalp folliculitis. How to get rid of it? 10 hours later
sir
you are requested to tell me the name of the shampoo or medicine
is there any medicine like tablet
which can effect scalp folliculitis soon
is there any effect of eating eggs or onion in my meal on this disease
please reply
 
 
Answered by Dr. Ramesh M.Vachharajani 1 hour later
Hi XXXXXX,

Thanks for writing back.

Antibiotic like doxycycline / oxytetracycline can be taken for 7-10 days to treat this condition. In addition tablet cetrizine can take care of itching if any. The above drugs require a prescription from a doctor.

Selen / Selsun shampoo is given in the literature as being effective for this condition. You may also try it.

There is no effect of eating eggs or onion over this condition.

Hope I answered your query.
If you do not have further query or clarification, you can close the discussion and rate the answer.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor